# SDR CALA2024112602955

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 50,775 hours, 17,925 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A83109
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB. LOWER AREA OF FUSELAGE (SKATE ANGLE) WORN AT STA 1104+ 3. (DOT 012) (REF AAR N/R 9919670) REPAIRED L/H SKATE ANGLE, BETWEEN STA 1104-4.5" TO STA 1104+2.0" AS PER REF B737 SRM 53-80-71-2R-6, FIG 201.
